The medical condition of the day is Vasovagal Syncope.
Sudden drop in blood pressure causing nausea, near fainting, chalk white face. Cold sweat.
No I did not find out about it from the 2,000 page Merck Medical Info Manual.
Rumors that the manual or the Physicians Desk Reference are my light bedtime reading are totally false. That was only the one time.
Found out about it at the dr (this time for annual physical (if annual means once every few years)).
So turns out weird episode last month was not a heart attack, but a Vasovagal Event, also known as Vasovagal Syncope. Apparently brought on at the time by a bad leg cramp.
You can find out more about this strange medical thing at http://www.londoncardiac.ca/pages/vvs.htm
Although info on that page will NOT apply to you unless you are Canadian. (see website disclaimer.)
And sit down when you read this so you don't faint (ha, ha) - I actually let them give me a Flu Shot!
Given by the same nurse who took my blood last week. And, yes, she did remember me.
I am happy to say, the flu shot did not cause a Vasovagal Syncope. However, I did ask for a band aid (which the nurse was not planning on putting on my arm, can you believe it?)
Also, for those who are interested, I got a good report at the checkup, and am happy to say that I am currently feeling fine except for my right upper arm which is aching and the fingers on my right hand which are tingling and numb.